MathSciNet Relay Station
MathSciNet bibliographic data
MR681949 (84b:34100) 34K15 (34C10)
Grace, S. R.; Lalli, B. S. An oscillation criterion for $n$th order nonlinear differential equations with functional arguments. Canad. Math. Bull. 26 (1983), no. 1, 35–40.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement